# SDR DALA2025081906187

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Le Flap
- Component: Le Flap, Boeing
- Component part number: 114A11108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1151052) A.A 5750-01127-0201 REFERENCE STEP 3. CRACK ON OUTBD LE FLAP RIB WS 182 APROX, AT RH WING. LEADING EDGE FLAP (KRUEGER FLAP NO.4) WAS REPLACED SERVICEABLE PER B737-800 AMM 27-81-11.
